# SDR EIA2000341

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Cargo Door Jamb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND STATION 294 AND 446 DAMAGE AT MAIN CARGO DOOR JAMB FORWARD AND AFT CLOSE OUT WEBS.  REPAIRED STATION 294 AND 446 MAIN CARGO DOOR JAMB FORWARD AND AFT CLOSE OUT WEBS PER ECRA 944-53-132-2.  (M)
